# SDR CALA950478

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8886Z
- Make and model: Boeing 727225
- Aircraft serial: 21855
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - INSPECTION FOUND CORROSION ON THE NLG CHORD AT STA 294L WL 148.  A REPAIR WAS INSTALLED PER SRM 51-40-4.  (W)
